# SDR 96ZZZX6171

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder Skin
- Part number: 553300095
- Condition: Cracked
- Location: Lt Below Tab
- Part time: 1,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RUDDER SKIN HAS 2 INCH CRACK APPROX 3 INCHES BELOW TRIM TAB FWD OF HINGE LINE.  THIS IS THE SECOND DISCOVERED VERTICAL CRACK, AND THE SIXTH RUDDER SKIN CRACK OVERALL.  CESSNA WAS NOTIFIED BY SERVICE CONDITION REPORT.
